# SDR DALA2024040404086

- Difficulty date: April 2, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 87,684 hours, 40,111 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 DISC: *DTE* AT CCK AND WHILE ACCOMPLISHING JC 5331-2032 (ALI 533191) -1) A PREVIOUS, UNIDENTIFIED REPIAR WAS FOUND AT FR47 AND STR10 RHS. REPAIR CONSISTS OF A STRINGER SPLICE REPAIR AND EXTERNAL SKIN DOUBLER REPAIR. C/A: REF ER/A 616897-14, FUSELAGE / FR47 / STR10RH / SKIN PANEL & STRINGER / UNDOCUMENTED EXISTING REPAIR / REPLACEMENT. (LP: 0273577)
